SIA OpenIR  > 工业控制网络与系统研究室
Robust stabilization of a class of time-delay nonlinear systems with Markovian jump
Wang Q(王茜); Wang ZF(王忠锋); Li LG(李力刚); Huang JL(黄剑龙); Wang FD(王福东)
Department工业控制网络与系统研究室
Conference Name29th Chinese Control and Decision Conference, CCDC 2017
Conference DateMay 28-30, 2017
Conference PlaceChongqing, China
Source PublicationProceedings of the 29th Chinese Control and Decision Conference, CCDC 2017
PublisherIEEE
Publication PlaceNew York
2017
Pages3736-3740
Indexed ByEI ; CPCI(ISTP)
EI Accession number20173504090535
WOS IDWOS:000427082206057
Contribution Rank1
ISSN1948-9439
ISBN978-1-5090-4656-0
KeywordBackstepping Method Time-delay Nonlinear Systems Markovian Jump
AbstractThe problem of robust stabilization of time-delay nonlinear systems with Markovian jump with a triangular structure is studied. Based on backstepping method, we prove that the closed system is almost surely asymptotically stable and the controller and the associated Lyapunov function is independent of the generator of the Markov process.
Language英语
Citation statistics
Document Type会议论文
Identifierhttp://ir.sia.cn/handle/173321/20856
Collection工业控制网络与系统研究室
Corresponding AuthorWang Q(王茜)
Affiliation1.Shenyang Institute of Automation Chinese Academy of Sciences, Shenyang, 110016, China
2.University of Chinese Academy of Sciences, Beijing, 100049, China
Recommended Citation
GB/T 7714
Wang Q,Wang ZF,Li LG,et al. Robust stabilization of a class of time-delay nonlinear systems with Markovian jump[C]. New York:IEEE,2017:3736-3740.
Files in This Item: Download All
File Name/Size DocType Version Access License
Robust stabilization(201KB)会议论文 开放获取CC BY-NC-SAView Download
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Wang Q(王茜)]'s Articles
[Wang ZF(王忠锋)]'s Articles
[Li LG(李力刚)]'s Articles
Baidu academic
Similar articles in Baidu academic
[Wang Q(王茜)]'s Articles
[Wang ZF(王忠锋)]'s Articles
[Li LG(李力刚)]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Wang Q(王茜)]'s Articles
[Wang ZF(王忠锋)]'s Articles
[Li LG(李力刚)]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Robust stabilization of a class of time-delay nonlinear systems with Markovian jump.pdf
Format: Adobe PDF
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.